Hi, I am a 32 yo. male. Light smoker, no family history of heart disease. For the last 6 months or so i have chest pain (left and right sides) that is sharp and lasts for seconds. Pain in both arms, hands, neck, back, legs, abdomen, shoulders, jaws and feet. All of those pains are sharp usually as well and last for a few seconds to hours! I think that is all. In the beginning of this my BP was high. Had a BUNCH of painic attacks. Lots of ER trips and dozens and dozens of Dr. appts. These pains only happen when i am inactive. If i am doing strenous work and am busy i feel GREAT. I sit down to relax and eventually feel like crap again.
Here's what was done and found.
Echo (normal), CT angiogram (normal), MRI of Cervical spine( lots of slightly bulging disks, lesion in C-5 level), Corotid Doppler study (normal), Calcium Screening (score 0), Lots of EKG's (normal), CT of abdomen and pelvis (diverticulosis), Ultlrasound of liver, kidneys, pancreas, spleen, appendix, gallbladder (normal) TONS of bloodwork (all normal), Numerous chest xrays (normal), Stress test (normal), numerous urinalysis (normal), Endoscopy (esophogitis) Dental visit (3 cavities), Normal cholestorol levels. I think i got everything LOL! I have also lost about 30 lbs in the last 6 months. Quit drinking soda, limit my sodium intake, exercise often, Cut back on smokes ALOT!!! Eat lots of whole grains, vitimin supplements, lots of fruits and veggies. No more fast food.
I am currently on Nexium, 50 mg toporol xl once daily, xanax occasionally.
I am soo frustrated with this. I dont know what else to do or to see.
My bp is usually in the mid normal range now and it stays there until i go to the doc. Then it is high. I check it myself it is usually normal.
If you have any ideas please post them.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?